Journal Article

Pattern Theory: from Recognition to Inference by Ulf Grenander and Michael Miller

S. P. Banks

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 26, issue 1, pages 129-130
Published in print March 2009 | ISSN: 0265-0754
Published online December 2008 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnm025
Pattern Theory: from Recognition to Inference by Ulf Grenander and Michael Miller

Show Summary Details

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.